RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 3, Pages 607–612 (Mi tvp3722)  

Short Communications

On Limit Theorems for the Distributions of Generalized von Mises Functionals

Sh. A. Hashimov


Full text: PDF file (808 kB)

English version:
Theory of Probability and its Applications, 1988, 33:3, 566–571

Bibliographic databases:

Received: 25.12.1986

Citation: Sh. A. Hashimov, “On Limit Theorems for the Distributions of Generalized von Mises Functionals”, Teor. Veroyatnost. i Primenen., 33:3 (1988), 607–612; Theory Probab. Appl., 33:3 (1988), 566–571

Citation in format AMSBIB
\Bibitem{Kha88}
\by Sh.~A.~Hashimov
\paper On Limit Theorems for the Distributions of Generalized von Mises Functionals
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 3
\pages 607--612
\mathnet{http://mi.mathnet.ru/tvp3722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=968410}
\zmath{https://zbmath.org/?q=an:0671.60014|0653.60023}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 3
\pages 566--571
\crossref{https://doi.org/10.1137/1133086}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AL62800019}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3722
  • http://mi.mathnet.ru/eng/tvp/v33/i3/p607

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:78
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020